# SDR DHL200072431C

- Difficulty date: March 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Le Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHK FOUND NR  6 LE SLAT O/B TRACK ROLLER SUPPORT WEB O/B VERTICAL ATTACH ANGLE IS CRACKED BETWEEN FASTNERS AT LOWER SPAR CHORD. CLEANED AREA NR 6 LE SLAT O/B TRACK ROLLER SUPPORT WEB O/B VERTICAL ATTCH ANGLE BETWEEN FASTNERS AT LOWER SPAR CHORD PER SRM 51-10-6. PREFORMED HFEC INSP.PER NDT MAN PARTS 51-00-00 FIG 4. CRACK VERRFIED BETWEEN BOTTOM OF STIFFNER AND SECOND RIVIT. REMOVED VERT.ATTCH ANGLE AT NR 6 LE SLAT O/B TRACK PER SRM 51-30-2.INSTALLED NEW VERTICAL ATTCH  ANGLES AT I/B AND O/B OF NR 6 LE SLAT O/B TRACK ROLLER SUPPORT WEB PER SRM 57-20-2 FIG1.ALODINED AND PRIMED PER SRM 51-10-2. SEALED  FASTNERS INSIDE FUEL TANK PER M/M 28-11-00.  LEAK CHECKED PER MM 28-10-01.
